# SDR AALA202101019005

- Difficulty date: December 31, 2020
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N519UW
- Make and model: Airbus A321-231
- Aircraft serial: 3881
- Aircraft time: 40,319 hours, 14,465 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516717
- Part serial: M10205
- Condition: Unserviceable
- Location: L1 Door
- Part time: 20,246 hours, 8,009 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  CABIN INTERCOMMUNICATION DATA SYSTEM PANEL INDICATES CHECK SLIDE PRESSURE ON DOOR 1L.  DOOR INDICATES DISARMED ON CABIN INTERCOMMUNICATION DATA SYSTEM PANEL INDICATES ARMED ON ELECTRONIC CENTRALIZED AIRCRAFT MONITOR.  REMOVED AND INSTALLED SERVICEABLE L1 DOOR ESCAPE SLIDE.
